Skip to main content

Numerical solution of two differential-difference equations of analytic theory of numbers

  • Conference paper
  • First Online:
Conference on the Numerical Solution of Differential Equations

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 109))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 34.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 46.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Mohan Lal and Paul Gillard, "Accurate Asymptotic Estimates of a Number-Theoretic Function". submitted for publication in Math. Comp.

    Google Scholar 

  2. A. Buchstab, "Asymptotic Estimates of a General Numbertheoretic Function". Math. Sb., N.S. 2, Vol. 44, 1937, pp. 1239–1246.

    Google Scholar 

  3. N.G. de Bruijn, "On the Number of Positive Integers ≤ x and Free of Prime Factors > y", Nederl. Akad. Wetensch. Proc. Ser. A, Vol. 54, 1951, pp. 50–60.

    Article  MathSciNet  MATH  Google Scholar 

  4. R. Bellman & B. Kotkin, "On the Numerical Solution of a Differential-Difference Equation Arising in Analytic Number Theory". Math. Comp. Vol. 16, 1962, pp. 473–475.

    Article  MathSciNet  MATH  Google Scholar 

  5. J.B. Scarborough, "Numerical Mathematical Analysis". Johns Hopkins Press, 5th edition, 1962, p. 190.

    Google Scholar 

Download references

Authors

Editor information

J. Li. Morris

Rights and permissions

Reprints and permissions

Copyright information

© 1969 Springer-Verlag

About this paper

Cite this paper

Lal, M., Gillard, P. (1969). Numerical solution of two differential-difference equations of analytic theory of numbers. In: Morris, J.L. (eds) Conference on the Numerical Solution of Differential Equations. Lecture Notes in Mathematics, vol 109. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0060026

Download citation

  • DOI: https://doi.org/10.1007/BFb0060026

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-04628-8

  • Online ISBN: 978-3-540-36158-9

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics